Please use this identifier to cite or link to this item: https://hdl.handle.net/20.500.11851/3746
Title: A matrix approach to some second-order difference equations with sign-alternating coefficients
Authors: Andelic, Milica
Du, Zhibin
da Fonseca, Carlos M.
Kılıç, Emrah
Keywords: Difference equations
Fibonacci numbers
k-Toeplitz tridiagonal matrices
Chebyshev polynomials of second kind
determinant
Issue Date: Feb-2020
Publisher: Taylor and Francis Ltd.
Source: An?eli?, M., Du, Z., da Fonseca, C. M., & Kılıç, E. (2020). A matrix approach to some second-order difference equations with sign-alternating coefficients. Journal of Difference Equations and Applications, 26(2), 149-162.
Abstract: In this paper, we analyse and unify some recent results on the double sequence {yn,k}, for n, k ? 1, defined by the second-order difference equation (Formula presented.) with (Formula presented.) and (Formula presented.), in terms of matrix theory and orthogonal polynomials theory. Moreover, we provide a general solution to (Formula presented.) using a closely related approach. We discuss briefly other recent problems involving a general recurrence relation of second order and relate them with the existing literature.
URI: https://hdl.handle.net/20.500.11851/3746
https://doi.org/10.1080/10236198.2019.1709180
ISSN: 1023-6198
Appears in Collections:Matematik Bölümü / Department of Mathematics
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection

Show full item record

CORE Recommender

SCOPUSTM   
Citations

4
checked on Sep 23, 2022

WEB OF SCIENCETM
Citations

9
checked on Sep 24, 2022

Page view(s)

22
checked on Dec 26, 2022

Google ScholarTM

Check

Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.